# SDR 2010F00242

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,868 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Part number: ARRIEL1B
- Part serial: 4447
- Condition: False Activation
- Location: Engine
- Part time: 3,367 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT, ENG CHIP LIGHT WOULD INTERMITTENTLY ILLUMINATE AND FLICKER.  LANDED ACFT AND CALLED DUTY MECHANIC.  MX PERFORMED REQUIRED OPERATIONS TO RETURN ACFT TO SERVICE AND CONTINUED PLANNED EVENTS.
